Evidence map›Paper›PMID 41181814›Full record

ArticleCureus2025

Immune-Related Myocarditis Presenting as Upper Abdominal Discomfort in a Patient With Metastatic Subungual Melanoma Treated With Nivolumab.

Rana Tokioka, Natsuko Saito-Sasaki, Yoko Amakata, Yu Sawada

Abstract readCase Reports
In one paragraph

Article in Cureus, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.

0numbers the graph read from it
0cells of the map it votes in
0citing papers in PubMed
–field-weighted citation impact
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

0 citing papers in PubMed.

No citing paper in PubMed yet.

4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

4 authors.

Rana TokiokaDermatology, University of Occupational and Environmental Health, Kitakyushu, JPN.
Natsuko Saito-SasakiDermatology, University of Occupational and Environmental Health, Kitakyushu, JPN.
Yoko AmakataDermatology, University of Occupational and Environmental Health, Kitakyushu, JPN.
Yu SawadaDermatology, University of Occupational and Environmental Health, Kitakyushu, JPN.

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Immune checkpoint inhibitors (ICIs) have transformed the treatment of advanced melanoma, but they are associated with immune-related adverse events, including myocarditis, which, although rare, can be life-threatening. We report a case of suspected nivolumab-induced myocarditis in a 76-year-old woman with metastatic subungual melanoma. After receiving two doses of nivolumab, she experienced mild upper abdominal discomfort without chest pain or dyspnea. Laboratory tests revealed elevated creatine kinase and troponin T levels, and subsequent ECG showed new negative T waves. Although cardiac MRI and biopsy were not performed, the diagnosis was clinically suspected based on biomarker elevation, ECG changes, and the exclusion of coronary artery disease. High-dose corticosteroid therapy was initiated, leading to normalization of biomarkers and resolution of ECG abnormalities. The patient recovered without recurrence. This case emphasizes the importance of early recognition and treatment of ICI-related myocarditis, even in patients with rare melanoma subtypes and atypical presentations.

Indexed as

case reportecgiraemyocarditisnivolumab

Identifiers

PMID41181814
PMCPMC12579304

What OpenQuestion holds

Textmetadata
LicenceCC BY
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.